# SDR UPS00832083

- Difficulty date: March 2, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- Aircraft time: 73,882 hours, 26,821 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C 123 CORROSION ON FLOOR PANEL,  RT FS 1560 RBL 40 AFT ACC BAY,  REMOVED CORRODED FLOOR PANEL.  RECEIVED NEW FLOOR PANEL P/N 52772658-15300,  S/N TAG 00428628 LOCATED DRILLED & COUNTERSUNK EXISTING HOLES IAW DC8 SRM51 -1-22 & 51-3-2. ALODINED & PRIMED IAW DC8 SRM 51-1-8. INSTALLED IAW DC 8 SRM 51-3-0. SEE UPS NR 111574. TIMCO''S NR 21324 FOR PARTS TAG.
